# SDR 2007UALA00330

- Difficulty date: February 5, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 43,980 hours, 6,620 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Seats 17g, 9f Fw
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT SEATS 17G, 9F FWD LT & 2F AFT LT.  REPLACED EEL LIGHT ASSY'S AT SEATS 17G, 9F-FWD LT, & SEAT 2F-AFT LT.  ALL POSITIONS OP CHECKED GOOD.
